# SDR TWRA9798

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B01512388
- Condition: Failed
- Location: Nr 3 Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 3 HYDRAULIC SYSTEM QUANTITY DECREASED FROM 7.8 AT BEGINNING OF FLIGHT TO 5.4 GALLONS AT END OF FLIGHT.  REPLACED FLEX LINE WITH SOLID RIGID LINE PER MM 29-11-096.  OPS CHECKED NORMAL (7-10-97).  (X)
